Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 29, NWS Topeka, KS

June 12, 2008Lyon County, Osage County, Kansas

NWS Topeka, KS issued this tornado warning at Jun 12, 2008, 6:56 PM CDT for Lyon County, Osage County, Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 6:56 PM CDT (23:56 UTC)
Expired
Jun 12, 2008, 7:30 PM CDT
In force
34 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Lyon County, KS, Osage County, KS

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:00 PM CDTTORNADO5 S Admire, KSNEAR MILEPOST 140 OF KANSAS TURNPIKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KTOP 122356
TORTOP
KSC111-139-130030-
/O.NEW.KTOP.TO.W.0029.080612T2356Z-080613T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LYON COUNTY IN EAST CENTRAL KANSAS...
  WEST CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF
  ADMIRE...OR 12 MILES NORTH OF EMPORIA...MOVING NORTHEAST AT 36 MPH.

* THE TORNADO WILL BE NEAR...
  OSAGE CITY BY 720 PM CDT......
  5 MILES SOUTHEAST OF BURLINGAME BY 725 PM CDT......

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 134 AND 150.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING WHICH 
WAS IN EFFECT FOR NORTHERN LYON COUNTY UNTIL 715 PM.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3876 9582 3861 9576 3849 9618 3859 9623
TIME...MOT...LOC 2356Z 245DEG 31KT 3857 9610

$$

HUDSON
2 follow-up statements
000 
WWUS53 KTOP 130004 RRA
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT THU JUN 12 2008

KSC111-139-130030-
/O.CON.KTOP.TO.W.0029.000000T0000Z-080613T0030Z/
OSAGE-LYON-
704 PM CDT THU JUN 12 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL LYON AND WEST CENTRAL OSAGE COUNTIES...

AT 700 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MILE MARKER 140 
ON THE KANSAS TURNPIKE. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF 
ADMIRE...OR 13 MILES NORTHEAST OF EMPORIA...MOVING NORTHEAST AT 36 
MPH.

THE TORNADO WILL BE NEAR...
  OSAGE CITY BY 725 PM CDT...
  6 MILES SOUTHEAST OF BURLINGAME BY 730 PM CDT...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE 
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3876 9582 3861 9576 3849 9618 3859 9623
TIME...MOT...LOC 0004Z 245DEG 31KT 3859 9603

$$

HUDSON
000 
WWUS53 KTOP 130021
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
720 PM CDT THU JUN 12 2008

KSC111-130030-
/O.CAN.KTOP.TO.W.0029.000000T0000Z-080613T0030Z/
LYON-
720 PM CDT THU JUN 12 2008

...THE TORNADO WARNING FOR NORTH CENTRAL LYON COUNTY HAS BEEN
CANCELLED...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 134 AND 149.

ADDITIONAL THUNDERSTORMS ARE LOCATED JUST WEST OF LYON COUNTY AND 
ARE BEING MONITORED BY THE NWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3858 9595 3859 9595 3869 9595 3870 9594
      3876 9582 3861 9576 3856 9595
TIME...MOT...LOC 0020Z 245DEG 31KT 3864 9585

$$

KSC139-130030-
/O.CON.KTOP.TO.W.0029.000000T0000Z-080613T0030Z/
OSAGE-
720 PM CDT THU JUN 12 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WEST
CENTRAL OSAGE COUNTY...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR OSAGE CITY...OR 23 MILES NORTHEAST OF
EMPORIA...MOVING NORTHEAST AT 36 MPH.

THE STORM WITH A POSSIBLE TORNADO WILL BE NEAR...
  7 MILES SOUTHEAST OF BURLINGAME BY 725 PM CDT...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3858 9595 3859 9595 3869 9595 3870 9594
      3876 9582 3861 9576 3856 9595
TIME...MOT...LOC 0020Z 245DEG 31KT 3864 9585

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 12, 4:10 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 12, 4:10 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS ISSUED BY PLEASANT HILL MO
410 PM CDT THU JUN 12 2008

.DISCUSSION...

SEVERAL SHORT TERM CONCERNS FOR TONIGHT AND INTO FRIDAY. INITIALLY
LATE THIS AFTERNOON...INSTABILITY FROM AFTERNOON HEATING WILL BE
INTERACTING WITH A WEAK SURFACE BOUNDARY THAT EXTENDS FROM JUST
NORTH OF KANSAS CITY TO NEAR TOPEKA...AND JUST NORTH OF WICHITA.
MOISTURE HAS POOLED IN THE VICINITY OF THIS BOUNDARY WITH DEWPOINTS
IN THE LOW 70S. EXPECT AFTERNOON CONVECTION TO CONTINUE TO DEVELOP
ALONG THIS BOUNDARY WITH A SLIGHT SOUTHWARD DRIFT OF THIS FRONT
AIDED BY OUTFLOW FROM THE STORMS. TONIGHT...A SHORT WAVE WILL BE
MOVING OUT OF WESTERN KANSAS WHICH SHOULD ENHANCE THE LLJ IN
SOUTHERN KANSAS...WITH HEAVIER RAINFALL EXPECTED TO BE DEVELOPING
JUST NORTH OF THE SURFACE BOUNDARY. SO MAIN AREA OF HEAVIER RAINFALL
WILL BE DEPENDENT ON WHERE THIS FRONT CAN SETTLE THIS EVENING. A
FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND JUST NORTH OF
WHERE THE SURFACE BOUNDARY IS EXPECTED TO BE...BUT IF THE LLJ IS
STRONGER THAN ANTICIPATED OR THE FRONT DOES NOT PROGRESS VERY FAR TO
THE SOUTH...AND CONVECTION WILL LIKELY BE FOCUSED FURTHER NORTH
OVERNIGHT...AND THE FLOOD WATCH MAY NEED TO BE EXTENDED FURTHER
NORTH TO INCLUDE THE TOPEKA AREA.

WITH THE SHORT WAVE MOVING PAST BY FRIDAY MORNING...EXPECT THE
HEAVIER CONVECTION TO BE MOVING OFF TO THE EAST...HOWEVER RESIDUAL
RUN OFF MAY CAUSE FLOODING CONDITIONS TO EXIST THROUGH MIDDAY...SO
WILL KEEP THE FLASH FLOOD WATCH POSTED THROUGH 18Z.

AFTER THAT...BY SATURDAY MORNING...A WEAK AREA OF HIGH PRESSURE WILL
BUILD IN...WITH THE SURFACE FRONT DRIVEN WELL SOUTH OF THE REGION.
THIS SURFACE RIDGING SHOULD SHIFT EAST OF THE FORECAST AREA BY
SATURDAY EVENING SETTING UP A RETURN FLOW. INCREASING MOISTURE
RETURN ON SUNDAY MAY SET THE STAGE FOR THUNDERSTORMS ONCE AGAIN...AS
WEAK UPPER WAVES BREAK OVER SOUTHWEST UPPER RIDGE.  TIMING A BIT OF
AN ISSUE...AS TIMING OF ANY WAVE THROUGH THIS RIDGE IS STILL
UNCERTAIN. WILL TARGET SUNDAY NIGHT AS THE PRIME TIME...AS A SURFACE
FRONT IS FORECASTED TO BE DROPPING INTO EASTERN KANSAS. IF THIS
FRONT IS SLOWER THAN CURRENTLY ANTICIPATED...RAIN CHANCE ON MONDAY
WILL HAVE TO BE INCREASED...SO SOMETHING TO BE WATCHED FOR FUTURE
FORECASTS.

BY TUESDAY...AS WESTERN UPPER RIDGE BUILDS...AND UPPER SHORT WAVE
TROUGH MOVES EAST INTO THE EASTERN GREAT LAKES...SURFACE HIGH
PRESSURE DROPS SOUTH OUT OF CANADA. AREAS TO THE WEST OF THE SURFACE
HIGH IN WESTERN KANSAS MAY SEE THUNDERSTORMS MID WEEK...WHICH MAY
NUDGE CLOSER TO WESTERN PORTIONS OF THE FORECAST AREA BY THURSDAY AS
THE SURFACE RIDGE AXIS SLIDES EAST OF THE MISSISSIPPI.  FOR NOW WILL
JUST PUT SLIGHT CHANCES IN WESTERN AREAS TO COVER THIS POSSIBILITY.

PC

&&

.AVIATION...
/326 AM CDT THU JUN 12 2008/
OVC/BKN CONDITIONS WILL PERSIST THROUGH THE MAJORITY OF THE TAF
FORECAST PERIOD WITH 4,000 TO 6,000 FT CEILINGS...LOWER NEAR
CONVECTION. COLD FRONT WILL SLOWLY MOVE THROUGH TAF SITES WITH
VARIABLE WINDS BECOMING NORTHERLY. PERIODS OF SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. REFER TO
SHORT TERM DISCUSSION FOR ADDITIONAL DETAILS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM
 THURSDAY TO 1 PM FRIDAY FOR
 KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&

PC
Hazardous weather outlook, Jun 12, 6:37 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
637 AM CDT THU JUN 12 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-131145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
637 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM HIAWATHA TO MINNEAPOLIS. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS IS BETWEEN 4 PM AND 2 AM. THE MAIN THREATS FROM THESE
THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS.

A SLOW MOVING COLD FRONT WILL MOVE ACROSS EASTERN KANSAS TODAY.
THE ATMOSPHERE IS EXPECTED TO BECOME MODERATELY UNSTABLE ALONG AND
AHEAD OF THE COLD FRONT BY LATE AFTERNOON. AS ANOTHER UPPER LEVEL
DISTURBANCE MOVES INTO THE CENTRAL PLAINS LATE THIS
AFTERNOON...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG THE COLD FRONT. DUE TO FAVORABLE DEEP LAYER
SHEAR...ORGANIZED SEVERE THUNDERSTORMS WILL BE POSSIBLE.
THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A LARGE CLUSTER OF
THUNDERSTORMS BY LATE EVENING WHEN SOME LOCALLY HEAVY RAINFALL
POSSIBLE. THUNDERSTORMS ARE THEN EXPECTED TO SLOWLY PUSH SOUTH OUT
OF THE AREA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON SUNDAY AND SUNDAY
NIGHT. AT THIS TIME IT IS TO EARLY TO DETERMINE IF AND WHERE
SEVERE WEATHER WILL OCCUR WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

BOUSTEAD

In the hours before

Local storm report, Jun 12, 6:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          4 NE AUBURN             38.96N 95.76W
06/12/2008                   SHAWNEE            KS   PUBLIC

            PUBLIC REPORTED A TORNADO NEAR WASBURN RURAL HIGH SCHOOL
            NEAR 61ST AND WANAMAKER ROAD.

&&

JW
Local storm report, Jun 12, 6:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             4 S TOPEKA              38.99N 95.68W
06/12/2008  E1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&

JW
Local storm report, Jun 12, 6:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             TOPEKA                  39.05N 95.68W
06/12/2008  E1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

            27TH AND CALIFORNIA.

&&

JW
Local storm report, Jun 12, 6:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
624 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             TOPEKA                  39.05N 95.68W
06/12/2008  E0.88 INCH       SHAWNEE            KS   TRAINED SPOTTER

            21ST AND ADAMS

&&

JW
Local storm report, Jun 12, 6:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     FLASH FLOOD      4 S TOPEKA              38.99N 95.68W
06/12/2008                   SHAWNEE            KS   BROADCAST MEDIA

            WATER RESCUES BEING PERFORMED AT 29TH STREET AND TOPEKA
            BOULEVARD. REPORTED BY WIBW RADIO.

&&

JW
Local storm report, Jun 12, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      4 S TOPEKA              38.99N 95.68W
06/12/2008                   SHAWNEE            KS   BROADCAST MEDIA

            WATER RESCUES BEING PERFORMED AT 29TH STREET AND TOPEKA
            BOULEVARD. REPORTED BY WIBW RADIO.

&&

JW

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Washington25 min
Jun 11, 7:44 PM CDTSevere Thunderstorm WarningTOPCloud, Republic46 min
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningTOPOttawa59 min
Jun 11, 8:39 PM CDTTornado WarningTOPCloud, Ottawa36 min
Jun 11, 8:47 PM CDTTornado WarningTOPWashington13 min
Jun 11, 9:03 PM CDTTornado WarningTOPClay, Washington42 min
Jun 11, 9:24 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa36 min
Jun 11, 9:45 PM CDTTornado WarningTOPDickinson45 min
Jun 11, 10:17 PM CDTSevere Thunderstorm WarningTOPOttawa28 min
Jun 11, 10:18 PM CDTTornado WarningTOPDickinson, Geary, Riley42 min
Jun 11, 10:35 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson40 min
Jun 11, 10:41 PM CDTTornado WarningTOPPottawatomie, Riley49 min
Jun 11, 10:45 PM CDTTornado WarningTOPDickinson32 min
Jun 11, 11:07 PM CDTSevere Thunderstorm WarningTOPGeary, Morris38 min
Jun 11, 11:19 PM CDTTornado WarningTOPPottawatomie41 min
Jun 11, 11:38 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee52 min
Jun 11, 11:45 PM CDTTornado WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee30 min
Jun 11, 11:50 PM CDTTornado WarningTOPJackson, Nemaha37 min
Jun 12, 12:12 AM CDTTornado WarningTOPBrown, Jackson48 min
Jun 12, 12:41 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee49 min
Jun 12, 2:44 AM CDTRiver Flood WarningTOPMarshall4 days
Jun 12, 2:50 PM CDTFlash Flood WatchTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage13 hr
Jun 12, 5:11 PM CDTSevere Thunderstorm WarningTOPWabaunsee49 min
Jun 12, 5:35 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee55 min
Jun 12, 5:47 PM CDTTornado WarningTOPOsage, Shawnee43 min
Jun 12, 5:57 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee38 min
Jun 12, 6:02 PM CDTTornado WarningTOPLyon43 min
Jun 12, 6:18 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson57 min
Jun 12, 6:27 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee63 min
Jun 12, 6:36 PM CDTFlash Flood WarningTOPDouglas, Jefferson, Shawnee4 hr
Jun 12, 6:42 PM CDTSevere Thunderstorm WarningTOPLyon33 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.